# SDR DALA2016020100791

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 52,130 hours, 20,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS ON SEATS 28 DEF INOPERATIVE. MAINTENANCE  T/S IAW AMM 33-51, FOUND CONNECTOR LOOSE UNDER SEAT.  RESECURED LIGHT, OPS NORMAL.
